MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.0

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.0
Catalog Number MSG9980
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "torn when putting on.".
 
Additional Manufacturer Narrative
The reported issue was ¿torn when putting on¿ for the sensicare pi ortho lt surgical glove.A sample was requested; however, the customer was unable to provide a sample, and medline reviewed the image provided, performed trending over the last 2 years of complaints, and notified the vendor for review.From the image provided, medline was able to confirm the reported issue of tearing, and the investigation indicated that the product failed to meet specifications; no root cause was identified.The review of trending did not indicate that there is a trend of ¿torn when donning¿ or similar occurring in the field, and the review indicated no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 60093--275
MDR Report Key50932249
Report Number1417592-2026-53064
Device Sequence Number13449221
Product Code KGO
UDI-Device Identifier10193489029871
UDI-Public10193489029871
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K142941
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9980
Device Lot Number2109969280
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown